Advertisement

algebra universalis

, Volume 14, Issue 1, pp 36–43 | Cite as

Simple algebras in varieties

  • W. A. Lampe
  • W. Taylor
Article

Keywords

Symmetric Group Maximal Subgroup Permutation Group Simple Algebra Unary Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. D. Bacsich,Cofinal simplicity and algebraic closedness, Algebra Universalis2 (1972), 354–360.zbMATHMathSciNetGoogle Scholar
  2. [2]
    S. Comer andJ. Johnson,Report on unary algebras, ms., Berkeley, 1967.Google Scholar
  3. [3]
    G. Grätzer andJ. Sichler,Agassiz sum of algebras, Colloq. Math.30 (1974), 57–59.zbMATHMathSciNetGoogle Scholar
  4. [4]
    D. Higgs,Remarks on residually small varieties, Algebra Universalis1 (1971), 383–385.MathSciNetGoogle Scholar
  5. [5]
    R. Magari,Una dimostrazione del fatto che ogni varietà ammette algebre semplici, Ann. Univ. Ferrara (7)14 (1969), 1–4.zbMATHMathSciNetGoogle Scholar
  6. [6]
    R. McKenzie andS. Shelah,The cardinals of simple models for universal theories, 53–74 in: Proc. Tarski Symposium (1971)-vol. 25 of Symposia in Pure Math., A.M.S., Providence, 1974.Google Scholar
  7. [7]
    B. Mortimer,Permutation groups containing affine groups of the same degree, J. London Math. Soc. (2)15 (1977), 445–455.zbMATHMathSciNetGoogle Scholar
  8. [8]
    H. Neumann,Varieties of Groups, Springer-Verlag, Berlin, 1967.zbMATHGoogle Scholar
  9. [9]
    P. E. Schupp,Varieties and algebraically closed algebras, Algebra Universalis (to appear).Google Scholar
  10. [10]
    C. Shallon,Non-finitely based binary algebras derived from lattices, Ph.D. Thesis, UCLA, 1979.Google Scholar
  11. [11]
    W. Taylor,Residually small varieties, Algebra Universalis2 (1972), 33–53.zbMATHMathSciNetCrossRefGoogle Scholar
  12. [12]
    W. Taylor,Subdirectly irreducible algebras in regular, permutable varieties, Proc. A.M.S.75 (1979), 196–200.zbMATHCrossRefGoogle Scholar

Copyright information

© Birkhäuser Verlag 1982

Authors and Affiliations

  • W. A. Lampe
    • 1
    • 2
  • W. Taylor
    • 1
    • 2
  1. 1.University of HawaiiHonoluluUSA
  2. 2.University of ColoradoBoulderUSA

Personalised recommendations